# SDR CALA2013100191641

- Difficulty date: September 29, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 67,666 hours, 24,959 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fa Handset
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4L FLT ATTENDANT HANDSET PHONE DOES NOT RING OR LIGHT UP.  RESET CONNECTOR FOR FLT ATTENDANT HANDSET AT 4L HANDSET, OPERATIONS CHECKED GOOD.  LIGHT COMES ON & RINGS WHEN CALLED FROM OTHER HANDSET.
